Properties of a 29-Dimensional Simple Lie Algebra of Characteristics Three.
Mathematische Annalen, Tome 261 (1982), pp. 487-492
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of 29-dimensional simple Lie algebra, automorphism, infinite set of nonconjugate three-dimensional abelian Cartan subalgebras
@article{MAN_1982__261_182900,
author = {Gordon Brown},
title = {Properties of a {29-Dimensional} {Simple} {Lie} {Algebra} of {Characteristics} {Three.}},
journal = {Mathematische Annalen},
pages = {487--492},
year = {1982},
volume = {261},
zbl = {0485.17005},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182900/}
}
Gordon Brown. Properties of a 29-Dimensional Simple Lie Algebra of Characteristics Three.. Mathematische Annalen, Tome 261 (1982), pp. 487-492. http://geodesic.mathdoc.fr/item/MAN_1982__261_182900/